# SDR ASAA2018112107024

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 33,197 hours, 9,835 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Part number: M832481118
- Condition: Leaking
- Location: Idg Valve Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL LEAK FOUND UNDER #2 ENG. GROUNDED - YES. FOUND LEAK AT #2 IDG VALVE CAP. REMOVED AND REPLACED O-RING. RAN ENGINE AT IDLE 5 MINS NO LEAKS NOTED.
